# SDR DALA2024090308647

- Difficulty date: September 2, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N343NB
- Make and model: Airbus A319-114
- Aircraft serial: 1752
- Aircraft time: 58,493 hours, 30,670 cycles
- System (JASC): 5751 · Ailerons
- Part: Bushing
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3143 CORROSION ON FIXED BUSH LOCATED ON BRACKET OF THE AILERON HINGE ARM #3 UPPER POSITION AT REAR SPAR LH WING (2 EA). CORRECTIVE ACTION: REPLACED BUSHINGS (2 E/A) ON AILERON HINGE ARM 3 UPPER POSITION REAR SPAR LH WING AND PERFORMED VISUAL INSPECTION ON BORES NO DAMAGES FOUND AS PER A319 SRM 51-72-12-911-002. (0535614)
